Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

How can I get rid of marijuana and epam ? and consuming dexpoten tablets

Age: 22 Gender: Male Height: 5 6 Weight: 57 kg Medical & Treatment: N/A yet I am a male of 22 years. I have taken dexpoten everyday from last 4 years continuously. I took Epam & marijuana for few months, not regularly. Rarely I feel pain, many times many where on my body. For ex. sometimes i feel pain on my head , sometimes in my heart , sometimes etc. I want to leave it now by any how. I prepare me to solve but I can t stay, at last I found me as loser. What steps should I take to solve my problem. Please help me to get rid of.
Asked On : Mon, 22 Aug 2011
Answers:  1 Views:  250
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
Recognizing your problem is a major achievement in this regard. The second step now is to start working actively to get rid of it. You need to have some psychotherapy along with the antabuse drugs at any deaddiction center nearest to you.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal

Answered: Tue, 23 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor